# SDR COMA0260463

- Difficulty date: July 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 9,494 hours, 9,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5575 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.COULD NOT DUPLCITE. OPERATION OF CABIN DORO NORMAL.
